# SDR YENA2024070500938

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N4058J
- Make and model: Airbus A321-271N
- Aircraft serial: 10619
- Aircraft time: 10,534 hours, 1,552 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Control Lever
- Part number: 300420601
- Part serial: 12002
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#44, LGW-JFK. (ETOPS). ;CLASS 2 MAINT MSGF FUEL ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY FUEL ); TROUBLESHOT PER TSM 28-46-00-810-818A, NO FAULTS NOTED ON FUEL TRANSFER, REMOVED AND REPLACED FLSCU 1 IAW AMM 28-46-34. NO FAULTS NOTED. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
